Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/31535
Title: Floquet theorem for linear implicit nonautonomous difference systems
Authors: Pham Ky Anh
Ha Thi Ngoc Yen
Keywords: implicit difference equations;differential algebraic equations;floquet theorem;Lyapunov reduction theorern
Issue Date: 2006
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE, 525 B ST, STE 1900, SAN DIEGO, CA 92101-4495 USA
Citation: ISIKNOWLEDGE
Abstract: The aim of this paper is to develop the Floquet theory for linear implicit difference systems (LIDS). It is proved that any index-1 LIDS can be transformed into its Kronecker normal form. Then the Floquet theorem on the representation of the fundamental matrix of index-1 periodic LIDS has been established. As an immediate consequence, the Lyapunov reduction theorem is proved. Some applications of the obtained results are discussed. (c) 2005 Elsevier Inc. All rights reserved.
Description: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Volume: 321 Issue: 2 Pages: 921-929 Published: SEP 15 2006 ; TNS07679
URI: http://www.sciencedirect.com/science/article/pii/S0022247X05008553
http://repository.vnu.edu.vn/handle/VNU_123/31535
ISSN: 0022-247X
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS07679.pdf
  • Description : 
  • Size : 120.37 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.